PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 166 | 1-2 | 109-136
Tytuł artykułu

Covering of the null ideal may have countable cofinality

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that it is consistent that the covering number of the ideal of measure zero sets has countable cofinality.
Rocznik
Tom
166
Numer
1-2
Strony
109-136
Opis fizyczny
Daty
wydano
1999-06-17
Twórcy
  • Institute of Mathematics, The Hebrew University of Jerusalem, 91904 Jerusalem, Israel, shelah@math.huji.ac.il
  • Department of Mathematics, Rutgers University, New Brunswick, NJ 08854, U.S.A.
Bibliografia
  • [Ba88] T. Bartoszyński, On covering of real line by null sets, Pacific J. Math.,131 (1988), 1-12.
  • [BaJu95] T. Bartoszyński and H. Judah, Set Theory: On the Structure of the Real Line, A K Peters, Wellesley, MS, 1995.
  • [Fe94] D. Fremlin, Problem list, circulated notes, 1994.
  • [Ko] P. Komjáth, On second-category sets, Proc. Amer. Math. Soc. 107 (1989), 653-654.
  • [Mi82] A. W. Miller, A characterization of the least cardinal for which the Baire category theorem fails, Proc. Amer. Math. Soc. 86 (1982), 498-502.
  • [Sh 538] S. Shelah, Historic iteration with $ℵ_ε$-support, Arch. Math. Logic, accepted.
  • [Sh 619] S. Shelah, The null ideal restricted to a non-null set may be saturated, preprint.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv166i1p109bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.